Affordable Access

Publisher Website

There does not exist a [formula omitted]-sextuple

Authors
Journal
Journal of Number Theory
0022-314X
Publisher
Elsevier
Publication Date
Volume
128
Issue
6
Identifiers
DOI: 10.1016/j.jnt.2007.07.012

Abstract

Abstract Let n be an integer. D ( n ) - m-tuple is a set of m positive integers with the property that the product of any two of them increased by n is a perfect square. In this paper, we prove that there does not exist a D ( 4 ) -sextuple.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

The existence of [formula omitted]fork=4,5,6

on Journal of Statistical Plannin... Jan 01, 2010

When does [formula omitted]equal [formula omitted]...

on Journal of Symbolic Computatio... Jan 01, 2011

When does [formula omitted]permute [formula omitte...

on Finite Fields and Their Applic... Jan 01, 2009
More articles like this..